# SDR 95FDEA1797

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-3), ON BOTTOM CHORD OF FLOORBEAM AT BS 1070 WL 200 RBL 51 LBL 42 AT NUTPLATE HOLES.
